# SDR ASAA2019032128740

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 12,239 hours, 3,996 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF NR 2 SHOWS FAIL. GROUNDED - YES. POWERED DOWN NR 2 HF SYSTEM IAW AMM 20-60-99. ACCOMPLISHED OPS CHECK IAW AMM 23-11-00. OPS CK OK.
